MAUDE Adverse Event Report: BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 107142
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during treatment with a prismaflex hf1400, an external fluid leak occurred.It was reported the tubing was pulled on the small auto effluent bag when removing it from the packaging, causing a leak in the bag.Treatment was started even though the fluid was leaking.There was patient involvement but no adverse event or medical intervention was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Correction: removal of information in section f related to importer - the initial report inadvertently included the importer report number.This mdr should have been submitted only with the mfr.Number (and not as importer).
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX HF1400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - MEYZIEU
deerfield IL
MDR Report Key9483761
Report Number8010182-2019-00216
Device Sequence Number1384534
Product Code KDI
UDI-Device Identifier07332414069315
UDI-Public(01)07332414069315
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K042938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
Report Date (Section F) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue Number107142
Device Lot Number19H2305
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/25/2019
Event Location Hospital
Date Report to Manufacturer12/17/2019
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/14/2020
12/17/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/22/2020
12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAX MACHINE.
Date Report Sent to FDA12/17/2019